# SDR DL764060568

- Difficulty date: July 5, 2006
- Submitted: July 14, 2006
- Operation: Air carrier
- Aircraft: N828MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29699
- Aircraft time: 19,760 hours, 6,733 cycles
- Engine: Ge CF680C2*
- Engine time: 13,739 hours, 4,609 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: CF680C2B8F
- Part serial: 706386
- Condition: Malfunctioned
- Location: Nr 2
- Part time: 13,739 hours, 4,609 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REPLACED NR 2 ENGINE DUE TO EGT EXCEEDANCES.
